RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2005, Volume 403, Number 5, Pages 589–592 (Mi dan1168)  

This article is cited in 3 scientific papers (total in 3 papers)

Remarks on eigenvalues of real matrices

V. V. Kozlov



English version:
Doklady Mathematics, 2005, 72:1, 567–569

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/dan1168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Euler and mathematical methods in mechanics (on the 300th anniversary of the birth of Leonhard Euler)”, Russian Math. Surveys, 62:4 (2007), 639–661  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. V. Kozlov, “Euler and Mathematical Methods of Mechanics”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S191–S207  mathnet  crossref  crossref  zmath  isi  elib
    3. V. V. Kozlov, “Problem of stability of two-link trajectories in a multidimensional Birkhoff billiard”, Proc. Steklov Inst. Math., 273 (2011), 196–213  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019